ADVERTISEMENT
ADVERTISEMENT

Q. Can Bell's palsy cause bloated stomach, frozen shoulder, and tightness in the throat?

Answered by
Dr. Salah Saad Shoman
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 07, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a 57 year old male, who was diagnosed with Bell's palsy about a year back. I was treated with steroids for 10 days along with antiviral medicines. I was also given Mecobalamin (Tetrafol plus) which I am still taking. I had also taken ayurvedic medicines Brihat Vatchintamani Ras, Rasraj Ras, Ashwagandha, Brahmi, and Trayodashang guggul (for shoulder pain). I was told to take Causticum 200 once a day, Biochemic Mag Phos and Kali Phos by my homeopathy doctor. My Bell's palsy is now 80 percent cured, and I can close my eye, hold water in my mouth, and puff my cheeks. However, lately, I am having some twitches in my face and sometimes in other parts of my body. I feel a burning sensation on my body. My mouth feels dry, and I feel very sleepy during the day. My stomach is bloated, have frozen shoulder, and feel tightness in my throat. My sugar level, thyroid, and BP are normal. Please help me.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Fatigue is a side effect of homeopathic medicine Causticum.
  • And stomach bloating, dry mouth and tightness in the throat are the side effects of Biochemic Mag Phos.

For further information consult an internal medicine physician --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hi doctor,

Thank you for replying. Based on your diagnosis, what is my line of treatment? Should I drop some of the medicines? Should I start on some other medicine or treatment?

#

Hi,

Welcome back to icliniq.com.

  • I would suggest you start physical therapy on your face like facial exercises and neuromuscular training.
  • Get your vitamin B12 levels tested. If normal, then stop Mecobalamin after consulting your doctor.
  • Get an x-ray of your shoulders and CT scan of the vertebra to identify the cause of shoulder pain and treat accordingly.
  • Until then, I suggest tablet Ibuprofen or Diclofenac sodium every eight hours for the shoulder pain.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Homeopathy for Homemakers

In this article, I will be going through few different kinds of homemakers and the homeopathic remedies that suit these women well ... For more information consult a homeopathic physician online ...   Read full

Homeopathy: Myths and Facts

There are a number of sources from which homeopathic medicines are prepared ... In the homeopathic system, we do not require diagnostic help ...   Read full

Is CT scan safe during pregnancy?

.. gone through your question, and I understood your concerns.CT scan has strong radiations, and it is known to have adverse effects on the fetus. You should consult a gynecologist and decide further action.Hope you found the answer helpful. Do get...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.